Female, 25 years old
150mg Zoloft per day
Started Prozac age 12 – changed to Zoloft age 14 to current
Counseling stopped at age 18 for various reasons
Palpitations – can sometimes see stomach and neck pulsating
Rapid Heart Beat – (up to 168 with light activity) with occasional chest pains
Excessive sweating (not due to activity)
4 episodes of fainting – all with convulsions while unconscious and short time after
Bloating – severe. Stomach becomes large and distended.
Diarrhea/Constipation – with a feeling as if I did not empty bowels
Hemorrhoids - frequent
Gagging – usually after eating
Difficulty swallowing – a feeling like stomach is too full
Fatigue – with excessive yawning
Blackout upon standing
Buzzing or Ringing in the ears
Mid-Upper Back pain
Grind teeth in sleep – sometimes will find myself clenching teeth during the day
Urinary incontinence – with stress or urge to urinate
Urge to urinate – mostly at night
Lightheadedness – will see spots
Nervous tremor – can hear shaking in voice - accompanied by flushing
Sensitivity to heat – (body temp.) will become very agitated and confused
Feeling confused and forgetful– usually accompanied by shaking
Difficulty standing in one place – will wobble and occasionally lose balance
Short of breath/Easily winded – one flight of stairs
Frequent change in eyeglasses prescription
Sensitivity to light – eyes will burn & ache
Tingling in legs – most often when lying down
Started NuvaRing in Nov 2011 after I began lactating for no apparent reason
I feel like I am completely dull, lack emotions, and personality. For example, during a sudden death in the family I felt no emotional response and confused why. I feel like I don’t know who I am anymore and like my body doesn’t work right at all, like it’s not mine. I feel as if my digestion doesn’t work and my stomach just fills up and fills up. I am beginning to feel lost and hopeless with this. I do not have panic attacks, feel deeply depressed, or feel unusually stressed. These symptoms have persisted for years (some longer than others) and have begun to deeply affect my life the past 2 years (I have failed 2 college classes for being kicked out due to absences for doctors’ appointments, oversleeping, and lethargy in class, as well as recently racked up medical bills after fainting episodes began).
I have seen 2 Cardiologist, Neurologist, and Endocrinologist. I have also recently been seen in the ER after a fainting episode that lasted longer than usual, and wore a TruVue heart monitor for a month. The only things identified by these doctors are: sinus tachycardia and high cortisol level.
Also, I was a primary bed-wetter until 16 years old for reasons unknown.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.